# SDR CALA9900705

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 CRACK IN L-1 DOOR EXTERIOR SKIN AT FORWARD LOWER CORNER.  A REPAIR WAS INSTALLED IAW SRM 52-03-00, FIGURE 37, 51-10-3, AND 51-30-2.
